Cocco, Marco and Pardini, Simonetta and Podda, Luigi and Fozza, Claudio and Longinotti, Maurizio Roberto (2009) Prompt recovery of chemotherapy associated Hand-Foot syndrome treated with acetylsalicylic acid in two patients with Hodgkin's lymphoma. European Journal of Haematology, Vol. 82 (2), p. 164. eISSN 1600-0609. Article.
Full text not available from this repository.
The Hand-Foot syndrome (HFS) consists in an acute-onset painful swelling of hands and feet typically followed by a livid erythema. This syndrome is strongly associated with chemotherapy (5-fluorouracil, capecita-bine). We describe two patients with relapsed/refractory Hodgkin's lymphoma in which HFS occurred during salvage ifosfamide, gemcitabine and vinorelbine (IGEV) chemotherapy and was promptly relieved, and later on prevented, by acetylsalicylic acid (ASA) administration.
I documenti depositati in UnissResearch sono protetti dalle leggi che regolano il diritto d'autore
Repository Staff Only: item control page